Prenatal Vitamin Problems

4 Replies
jen d. - February 2

i am almost 10 weeks and had my first ultrasound last week, at that time my doc prescribed prenatal vitamins. i started taking them saturday and since sunday have been more nauseaus and sick feeling than before...and my tongue has this weird filmy feeling and taste. is it the high iron dose that's to blame? has anyone else experienced this? i'd love to hear about it.

 

ekay - February 2

Try taking them at night. I heard there is better absorbtion too if you take them at night.

 

Leahp - February 3

Hi Jen, I have the same problem, and the first thing my doc mentioned was try another brand and if those don't work go for the Flinstone's vit. for kids and take two at a time, I think I'll just go for that!! I've been really nauseated!!!

 

Amyt - February 3

I have the same problem and I take mine at night...It helps.

 

jen d. - February 3

i'm going to try taking them at night and see how that goes. the nausea thing is exhausting!!!! and the coated, funky tongue is driving me crazy....very very thirsty...there must be something in those vitamins that's good for the "little one" but not reacting very well with me!!! we'll all hang in there, though! and let me know how those flintstone vits work out!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion